• 2691 Citations
  • 30 h-Index
1987 …2020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 2691 Citations
  • 30 h-Index
  • 163 Article
  • 3 Conference contribution
  • 2 Editorial
  • 1 Chapter
Filter
Article

Regularity criteria for navier-stokes and related system

Fan, J. & Ozawa, T., 2017 Jan 1, In : Differential and Integral Equations. 30, 1-2, p. 101-114 14 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Regularity criteria for the 2d mhd system with horizontal dissipation and horizontal magnetic diffusion

Fan, J. & Ozawa, T., 2014 Mar 1, In : Kinetic and Related Models. 7, 1, p. 45-56 12 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

Regularity criteria for the 3D density-dependent Boussinesq equations

Fan, J. & Ozawa, T., 2009 Apr 27, In : Nonlinearity. 22, 3, p. 553-568 16 p.

Research output: Contribution to journalArticle

42 Citations (Scopus)

Regularity criteria for the density-dependent Hall-magnetohydrodynamics

Fan, J. & Ozawa, T., 2014 Oct, In : Applied Mathematics Letters. 36, p. 14-18 5 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

Regularity criteria for the incompressible MHD with the hall or ion-slip effects

Fan, J. & Ozawa, T., 2015, In : International Journal of Mathematical Analysis. 9, 21-24, p. 1173-1186 14 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Regularity criterion for a Bona-Colin-Lannes system

Fan, J. & Ozawa, T., 2009 Oct 1, In : Nonlinear Analysis, Theory, Methods and Applications. 71, 7-8, p. 2634-2639 6 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Regularity criterion for the incompressible viscoelastic fluid system

Fan, J. & Ozawa, T., 2011 Dec 26, In : Houston Journal of Mathematics. 37, 2, p. 627-636 10 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)
21 Citations (Scopus)

Relative bounds of closable operators in non-reflexive Banach spaces

Kozono, H. & Ozawa, T., 1990, In : Hokkaido Mathematical Journal. 19, 2, p. 241-248 8 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Remarks on analytic smoothing effect for the Schrödinger equation

Ozawa, T. & Yamauchi, K., 2009 Mar 1, In : Mathematische Zeitschrift. 261, 3, p. 511-524 14 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)
4 Citations (Scopus)

Remarks on modified improved Boussinesq equations in one space dimension

Cho, Y. & Ozawa, T., 2006 Jan 1, In : Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2071, p. 1949-1963 15 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

Remarks on nonlinear Schrödinger equations in one space dimension

Hayashi, N., Ozawa, T. & Bona, J. L., 1994, In : Differential and Integral Equations. 7, 2, p. 453-461 9 p.

Research output: Contribution to journalArticle

81 Citations (Scopus)
42 Citations (Scopus)

Remarks on regularity criteria for harmonic heat flow and related system

Fan, J. & Ozawa, T., 2016, In : International Journal of Mathematical Analysis. 10, 13-16, p. 749-755 7 p.

Research output: Contribution to journalArticle

Remarks on scattering for nonlinear Schrödinger equations

Nakanishi, K. & Ozawa, T., 2002 Dec 1, In : Nonlinear Differential Equations and Applications. 9, 1, p. 45-68 24 p.

Research output: Contribution to journalArticle

48 Citations (Scopus)

Remarks on some dispersive estimates

Cho, Y., Ozawa, T. & Xia, S., 2011 Jul 1, In : Communications on Pure and Applied Analysis. 10, 4, p. 1121-1128 8 p.

Research output: Contribution to journalArticle

38 Citations (Scopus)

Remarks on the Rellich inequality

Machihara, S., Ozawa, T. & Wadade, H., 2017 Aug 1, In : Mathematische Zeitschrift. 286, 3-4, p. 1367-1373 7 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Remarks on the semirelativistic Hartree equations

Cho, Y., Ozawa, T., Sasaki, H. & Shim, Y., 2009 Apr 1, In : Discrete and Continuous Dynamical Systems. 23, 4, p. 1277-1294 18 p.

Research output: Contribution to journalArticle

14 Citations (Scopus)
1 Citation (Scopus)

Scaling invariant Hardy inequalities of multiple logarithmic type on the whole space

Machihara, S., Ozawa, T. & Wadade, H., 2015 Dec 25, In : Journal of Inequalities and Applications. 2015, 1, 281.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Scattering theory for the Hartree equation

Hayashi, N., Naumkin, P. I. & Ozawa, T., 1998 Sep, In : SIAM Journal on Mathematical Analysis. 29, 5, p. 1256-1267 12 p.

Research output: Contribution to journalArticle

25 Citations (Scopus)

Self-similar solutions to the derivative nonlinear Schrödinger equation

Fujiwara, K., Georgiev, V. & Ozawa, T., 2020 Jun 5, In : Journal of Differential Equations. 268, 12, p. 7940-7961 22 p.

Research output: Contribution to journalArticle

Sharp asymptotic behavior of solutions to nonlinear Schrödinger equations with repulsive interactions

Kita, N. & Ozawa, T., 2005 Apr, In : Communications in Contemporary Mathematics. 7, 2, p. 167-176 10 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Sharp lower bounds for Coulomb energy

Bellazzini, J., Ghimenti, M. & Ozawa, T., 2016, In : Mathematical Research Letters. 23, 3, p. 621-632 12 p.

Research output: Contribution to journalArticle

Open Access
3 Citations (Scopus)

Sharp Morawetz estimates

Ozawa, T. & Rogers, K. M., 2013 Oct 1, In : Journal d'Analyse Mathematique. 121, 1, p. 163-175 13 p.

Research output: Contribution to journalArticle

14 Citations (Scopus)

Sharp remainder of a critical Hardy inequality

Ioku, N., Ishiwata, M. & Ozawa, T., 2016 Jan 1, In : Archiv der Mathematik. 106, 1, p. 65-71 7 p.

Research output: Contribution to journalArticle

19 Citations (Scopus)

Short-range scattering of Hartree type fractional NLS II

Cho, Y. & Ozawa, T., 2017 Jul 1, In : Nonlinear Analysis, Theory, Methods and Applications. 157, p. 62-75 14 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Small data blow-up for a system of nonlinear Schrödinger equations

Ozawa, T. & Sunagawa, H., 2013 Mar 1, In : Journal of Mathematical Analysis and Applications. 399, 1, p. 147-155 9 p.

Research output: Contribution to journalArticle

20 Citations (Scopus)

Small data scattering of hartree type fractional schrödinger equations in dimension 2 and 3

Cho, Y. & Ozawa, T., 2018 Jan 1, In : Journal of the Korean Mathematical Society. 55, 2, p. 373-390 18 p.

Research output: Contribution to journalArticle

Small global solutions and the nonrelativistic limit for the nonlinear Dirac equation

Machihara, S., Nakanishi, K. & Ozawa, T., 2003, In : Revista Matematica Iberoamericana. 19, 1, p. 179-194 16 p.

Research output: Contribution to journalArticle

Open Access
35 Citations (Scopus)

Small solutions to nonlinear Schrödinger equations in the Sobolev spaces

Nakamura, M. & Ozawa, T., 2000 Jan 1, In : Journal d'Analyse Mathematique. 81, p. 305-329 25 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)

Small solutions to nonlinear wave equations in the Sobolev spaces

Nakamura, M. & Ozawa, T., 2001 Dec 1, In : Houston Journal of Mathematics. 27, 3, p. 613-632 20 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Smoothing effect for some Schrödinger equations

Hayashi, N. & Ozawa, T., 1989 Aug, In : Journal of Functional Analysis. 85, 2, p. 307-348 42 p.

Research output: Contribution to journalArticle

40 Citations (Scopus)

Smoothing effects and dispersion of singularities for the Schrödinger evolution group

Ozawa, T., 1990 May 1, In : Archive for Rational Mechanics and Analysis. 110, 2, p. 165-186 22 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

Sobolev inequalities with symmetry

Cho, Y. & Ozawa, T., 2009 Jun 1, In : Communications in Contemporary Mathematics. 11, 3, p. 355-365 11 p.

Research output: Contribution to journalArticle

58 Citations (Scopus)

Some inequalities related to the lorentz spaces

Machihara, S. & Ozawa, T., 2013, In : Hokkaido Mathematical Journal. 42, 2, p. 247-267 21 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Some sharp bilinear space-time estimates for the wave equation

Bez, N., Jeavons, C. & Ozawa, T., 2016, In : Mathematika. 62, 3, p. 719-737 19 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Space-time analytic smoothing effect for the pseudo-conformally invariant Schrödinger equations

Hoshino, G. & Ozawa, T., 2016 Feb 1, In : Nonlinear Differential Equations and Applications. 23, 1, p. 1-10 10 p., 3.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Space-time behavior of propagators for Schrödinger evolution equations with Stark effect

Ozawa, T., 1991 May 1, In : Journal of Functional Analysis. 97, 2, p. 264-292 29 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)
6 Citations (Scopus)

Stability of the Young and Hölder inequalities

Fujiwara, K. & Ozawa, T., 2014 May, In : Journal of Inequalities and Applications. 2014, 1, 162.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Stability of Trace Theorems on the Sphere

Bez, N., Jeavons, C., Ozawa, T. & Sugimoto, M., 2017 Jun 1, (Accepted/In press) In : Journal of Geometric Analysis. p. 1-21 21 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

The Cauchy Problem for Nonlinear Klein-Gordon Equations in the Sobolev Spaces

Nakamura, M. & Ozawa, T., 2001, In : Publications of the Research Institute for Mathematical Sciences. 37, 3, p. 255-293 39 p.

Research output: Contribution to journalArticle

38 Citations (Scopus)

The Cauchy problem for nonlinear wave equations in the sobolev space of critical order

Nakamura, M. & Ozawa, T., 1999 Jan, In : Discrete and Continuous Dynamical Systems. 5, 1, p. 215-231 17 p.

Research output: Contribution to journalArticle

Open Access
12 Citations (Scopus)

The nonlinear Schrödinger limit and the initial layer of the Zakharov equations

Ozawa, T., Tsutsumi, Y. & Brezis, H., 1992, In : Differential and Integral Equations. 5, 4, p. 721-745 25 p.

Research output: Contribution to journalArticle

39 Citations (Scopus)

Time decay for some Schrödinger equations

Hayashi, N. & Ozawa, T., 1989 Dec 1, In : Mathematische Zeitschrift. 200, 4, p. 467-483 17 p.

Research output: Contribution to journalArticle

9 Citations (Scopus)

Time decay of solutions to the cauchy problem for time-dependent Schrödinger-Hartree equations

Hayashi, N. & Ozawa, T., 1987 Sep 1, In : Communications in Mathematical Physics. 110, 3, p. 467-478 12 p.

Research output: Contribution to journalArticle

17 Citations (Scopus)
64 Citations (Scopus)